# SDR VNAA2013041800011

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 21,943 hours, 22,136 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL SMELL IN FLIGHT.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, TIGHTENED ONE FITTING ON MOTIVE FLOW LINE IN WHEEL WELL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
